# SDR IPXA3677172

- Difficulty date: February 18, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.  L/E ASYM AND NOSE A/G DISAGREE FERRY.  SLAT SYS WING WIRING REPLACEMENT.  C/W EO B767-2780-49951, APPENDIX A.
